RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 11  


Ordinary Differential Equations
Nonlinear functional-differential equations
N. V. Azbelev
1923
Asymptotic behavior of the bounded solutions of systems of nonlinear second order differential equations
M. M. Belova
1933
The application of certain methods of the theory of ordinary differential equations to the study of difference schemes in the problem of nonlinear oscillations of a circular plate
Zh. N. Dmitrieva, N. F. Morozov
1939
The canonical integral in the neighborhood of a focus
M. V. Dolov
1946
The minimal exponent of a two-dimensional diagonal system
N. A. Izobov
1954
Solution of a boundary value problem on the half line by the nonstationary method
A. I. Kolosov, T. S. Kurchenko
1967
Some properties of the solutions of nonlinear differential inequalities and equations with retarded argument
R. G. Koplatadze
1971
Conditions for the conservation of asymptotic stability in the case of a double zero root with a nonprime elementary divisor
G. S. Krechetov
1985
Normal forms of completely integrable systems
N. N. Ladis
1994
The behavior of the solutions of Levinson's equation
A. V. Osipov
2000
The stability of the unperturbed motion in the critical case of two zero roots and a pair of pure imaginary roots
V. P. Prokop'ev
2009
Application of the difference method to boundary value problems for abstract elliptic equations
V. A. Rastrenin
2014
On the question of the stability of the solutions of infinite systems of differential equations
V. E. Slyusarchuk
2019
Systems of elements of a space over a space, and the problem of realizing a given trajectory of motion
A. T. Taldykin
2027
Asymptotic equivalence of linear differential systems with retarded argument
V. A. Tyshkevich
2039
The conformal mapping of the half-plane onto circular pentagons with a cut
A. R. Tsitskishvili
2044

Partial Differential Equations
The characteristic Cauchy problem for a quasilinear analytic system
S. P. Bautin
2052
The membership in the class $W_2^1$ of the classical solution of the Dirichlet problem for an elliptic equation in an arbitrary (bounded or unbounded) domain
V. M. Govorov
2064
A solution of the problem of the excitation of two circular cylinders by an electrical dipole of arbitrary orientation
E. A. Ivanov, A. I. Glushtsov
2068
Periodic solutions of certain nonlinear partial differential equations
A. M. Filimonov
2076
Über die divergente Darstellung der Bilinearformen einer Klasse von Differentialoperatoren
G. L. Chernyshov
2085

Short Communications
Selfadjointness of elliptic second order differential operators
K. Kh. Boimatov
2089
A test for the asymptotic stability of differential systems with $g$-perturbations
N. E. Bol'shakov
2092
A generalization of the Brockett-Lee theorem
I. V. Ioffe, G. A. Leonov
2095
The smoothness of the solutions of certain equations of parabolic type. III
V. A. Kostin
2097
The orientation of an inert rigid body
A. M. Meilakhs
2101
Integral curves of a certain class of differential equations that have a center
L. A. Cherkas, G. M. Buldyk
2102

Letters to the Editor
Letter to the editors: “Difference schemes for parabolic equations with a nonlinear degeneracy” (Differencial'nye Uravnenija 12 (1976), no. 8, 1470-1484)
V. N. Abrashin
2105
Letter to the editors: “The existence of statistical solutions of a system of Vlasov equations” (Differencial'nye Uravnenija 11 (1975), no. 7, 1256–1268)
A. A. Arsen'ev
2105
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019